Alert archive / New York / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 10, NWS Buffalo, NY
NWS Buffalo, NY issued this lake effect snow warning at Feb 17, 2007, 3:47 AM EST for Jefferson County, Lewis County, Oswego County, New York. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2007, 3:47 AM EST (08:47 UTC)
- Expired
- Feb 19, 2007, 4:07 AM EST
- In force
- 48 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 18 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 170847 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 347 AM EST SAT FEB 17 2007 ...MORE LAKE SNOWS EAST OF LAKE ONTARIO TODAY AND TONIGHT... .A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW TODAY EAST OF LAKE ONTARIO. MOST OF THE LAKE EFFECT SNOW WILL OCCUR BETWEEN WATERTOWN AND PULASKI EAST THROUGH THE TUG HILL PLATEAU TODAY...WITH THE GREATEST ACCUMULATIONS EXPECTED OVER THE HIGHER TERRAIN OF THE TUG HILL. LAKE SNOWS MAY TEND TO WEAKEN FOR AWHILE THIS AFTERNOON...THEN ARE EXPECTED TO RE-INTENSIFY TONIGHT AS A COLD FRONT APPROACHES LAKE ONTARIO. THE BAND WILL BECOME FOCUSED ON THE TUG HILL PLATEAU AGAIN TONIGHT...THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING. NYZ006>008-171700- /O.NEW.KBUF.LE.W.0010.070217T0847Z-070218T1400Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 347 AM EST SAT FEB 17 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A LAKE EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST SUNDAY. A WIDE BAND OF LAKE EFFECT SNOW WILL CONTINUE TODAY...MAINLY IN AREAS BETWEEN WATERTOWN AND PULASKI...EXTENDING EAST INTO MUCH OF LEWIS COUNTY. THE HEAVIEST ACCUMULATIONS ARE EXPECTED OVER THE HIGHER TERRAIN OF THE TUG HILL PLATEAU AND THE SOUTHERN HALF OF JEFFERSON COUNTY WHERE ADDITIONAL ACCUMULATIONS OF 5 TO 9 INCHES ARE POSSIBLE TODAY. LAKE SNOWS MAY TEND TO WEAKEN SOMEWHAT THIS AFTERNOON...BUT WILL THEN INCREASE AGAIN TONIGHT AND FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY. AN ADDITIONAL 6 TO 10 INCHES IS POSSIBLE ACROSS THE TUG HILL TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ HITCHCOCK
7 follow-up statements
000 WWUS41 KBUF 171546 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1046 AM EST SAT FEB 17 2007 ...MORE LAKE SNOWS EAST OF LAKE ONTARIO... .A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW EAST OF LAKE ONTARIO THROUGH SUNDAY MORNING. MOST OF THE LAKE EFFECT SNOW WILL OCCUR FROM THE CITY OF WATERTOWN DOWN TO PULASKI AND EAST THROUGH THE TUG HILL PLATEAU THIS THROUGH THIS AFTERNOON. THE LAKE SNOWS MAY TEND TO WEAKEN FOR AWHILE THIS AFTERNOON...THEN ARE EXPECTED TO RE-INTENSIFY TONIGHT AS A COLD FRONT APPROACHES LAKE ONTARIO. THE BAND WILL BECOME FOCUSED ON THE TUG HILL PLATEAU AGAIN TONIGHT...THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING. NYZ006>008-180000- /O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1046 AM EST SAT FEB 17 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. A WIDE BAND OF LAKE EFFECT SNOW WILL CONTINUE THROUGH THIS AFTERNOON. SNOWFALL RATES OF 2 TO 3 INCHES PER ARE LIKELY. THE HEAVIEST ACCUMULATIONS ARE EXPECTED FROM THE CITY OF WATERTOWN SOUTH TO ADAMS AND OVER THE HIGHER TERRAIN OF THE TUG HILL PLATEAU. ADDITIONAL ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE THROUGH THIS AFTERNOON. LAKE SNOWS MAY TEND TO WEAKEN SOMEWHAT DURING EARLY TO MID AFTERNOON HOURS...BUT WILL THEN INCREASE AGAIN TONIGHT AND FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY. AN ADDITIONAL 6 TO 10 INCHES IS POSSIBLE ACROSS THE TUG HILL TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
000 WWUS41 KBUF 172101 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 401 PM EST SAT FEB 17 2007 ...MORE LAKE SNOWS EAST OF LAKE ONTARIO... .A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW EAST OF LAKE ONTARIO TONIGHT THROUGH SUNDAY MORNING. THE HEAVIEST LAKE EFFECT SNOWS WILL FOCUS ON THE TUG HILL PLATEAU TONIGHT...THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING. NYZ006>008-180515- /O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 401 PM EST SAT FEB 17 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. LAKE SNOWS OFF LAKE ONTARIO HAVE BECOME DISORGANIZED LATE THIS AFTERNOON...BUT ARE EXPECTED TO RE-INTENSIFY AGAIN TONIGHT AND FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE LAKE BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY. AN ADDITIONAL 6 TO 12 INCHES IS POSSIBLE ACROSS THE TUG HILL TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
000 WWUS41 KBUF 180357 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1057 PM EST SAT FEB 17 2007 ...MORE LAKE SNOWS EAST OF LAKE ONTARIO... .A WESTERLY FLOW OF COLD AIR ACROSS THE OPEN WATERS OF LAKE ONTARIO WILL CONTINUE TO PRODUCE A BROAD AREA OF LAKE EFFECT SNOW EAST OF LAKE ONTARIO TONIGHT THROUGH SUNDAY MORNING. THE HEAVIEST LAKE EFFECT SNOWS WILL FOCUS ON THE TUG HILL PLATEAU TONIGHT... THEN SINK SOUTH THROUGH OSWEGO COUNTY EARLY SUNDAY MORNING. NYZ006>008-181400- /O.CON.KBUF.LE.W.0010.000000T0000Z-070218T1400Z/ OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE 1057 PM EST SAT FEB 17 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. LAKE SNOWS OFF LAKE ONTARIO HAVE BECOME DISORGANIZED LATE THIS AFTERNOON...BUT ARE EXPECTED TO RE-INTENSIFY AGAIN TONIGHT AND FOCUS OVER THE TUG HILL PLATEAU. EARLY SUNDAY MORNING THE LAKE BAND IS EXPECTED TO SINK SOUTH ACROSS OSWEGO COUNTY. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY. AN ADDITIONAL 6 TO 12 INCHES IS POSSIBLE ACROSS THE TUG HILL TONIGHT...WITH LESSER AMOUNTS AT LOWER ELEVATIONS. IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KBUF 181713 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1213 PM EST SUN FEB 18 2007 NYZ004>006-182300- /O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/ WAYNE-NORTHERN CAYUGA-OSWEGO- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO 1213 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THE LAKE SNOW IS EXPECTED TO BE DISORGANIZED THROUGH ABOUT MID AFTERNOON...BEFORE THE BANDS BECOME MORE ORGANIZED. FRESH SNOWFALL ACCUMULATIONS BY THIS EVENING WILL BE LOCALLY 2 TO 4 INCHES. THE MORE ORGANIZED ACTIVITY TONIGHT WILL PRODUCE LOCALLY 3 TO 5 INCHES. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA THIS AFTERNOON AND TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ001>003-182300- /O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/ NIAGARA-ORLEANS-MONROE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER 1213 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO 4 INCHES THIS AFTERNOON. THE NARROW BANDS OF LAKE EFFECT SNOW ARE EXPECTED TO CONTINUE TONIGHT WITH LOCALLY ANOTHER 2 TO 4 INCHES OF ACCUMULATION. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA THIS AFTERNOON AND TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ007-008-182300- /O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1213 PM EST SUN FEB 18 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY. LAKE EFFECT SNOWS HAVE MOVED SOUTH OF THE AREA. HOWEVER...MUCH COLDER AIR WILL BUILD INTO THE REGION THIS AFTERNOON AND TONIGHT. LOW TEMPERATURES BY MORNING WILL BE AS COLD AS 10 BELOW ZERO WITH WIND CHILLS DROPPING INTO THE 20 TO 25 BELOW RANGE. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE... AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
000 WWUS41 KBUF 182055 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 355 PM EST SUN FEB 18 2007 NYZ004>006-190500- /O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/ WAYNE-NORTHERN CAYUGA-OSWEGO- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO 355 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA TONIGHT. THE LAKE SNOW WHICH HAS BEEN DISORGANIZED FOR MUCH OF THE DAY SUNDAY IS EXPECTED TO BECOME BETTER ORGANIZED TONIGHT. FRESH SNOWFALL ACCUMULATIONS BY MONDAY MORNING WILL BE 3 TO 5 INCHES. HOWEVER...LOCALLY HEAVIER AMOUNTS UP TO 8 INCHES ARE POSSIBLE. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ001>003-190500- /O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/ NIAGARA-ORLEANS-MONROE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER 355 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO 4 INCHES TONIGHT. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ007-008-190500- /O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 355 PM EST SUN FEB 18 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST MONDAY. MUCH COLDER AIR WILL BUILD INTO THE REGION TONIGHT. LOW TEMPERATURES BY MONDAY MORNING WILL BE AS COLD AS 10 BELOW ZERO WITH WIND CHILLS DROPPING INTO THE 20 BELOW TO 25 BELOW ZERO RANGE. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE... AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
000 WWUS41 KBUF 190345 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1045 PM EST SUN FEB 18 2007 NYZ004>006-191100- /O.CON.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/ WAYNE-NORTHERN CAYUGA-OSWEGO- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO 1045 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. BANDS OF LAKE EFFECT SNOW WILL CONTINUE ACROSS THE AREA TONIGHT. THE LAKE SNOW IS EXPECTED TO BECOME BETTER ORGANIZED IN MULTIPLE BANDS ORIENTED FROM THE NORTHWEST TO SOUTHEAST AT SEVERAL LOCATIONS ALONG THE LAKESHORE. FRESH SNOWFALL ACCUMULATIONS BY MONDAY MORNING WILL BE 3 TO 5 INCHES. HOWEVER...LOCALLY HEAVIER AMOUNTS UP TO 8 INCHES ARE POSSIBLE. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ001>003-191100- /O.CON.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/ NIAGARA-ORLEANS-MONROE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER 1045 PM EST SUN FEB 18 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY. NARROW BANDS OF LAKE EFFECT SNOW WILL PRODUCE LOCALLY 2 TO 4 INCHES TONIGHT ADDING TO THE 2 TO 4 INCHES OF SNOW WHICH FELL ON SUNDAY. WITH MULTIPLE LAKE BANDS EXPECTED...CONDITIONS WILL VARY GREATLY. IF YOU WILL BE DRIVING ACROSS THE AREA TONIGHT LEAVE EXTRA TIME TO REACH YOUR DESTINATION. VISIBILITIES WILL BE VERY POOR AT TIMES WITH DIFFICULT DRIVING CONDITIONS. THE LAKE ACTIVITY IS EXPECTED TO DIMINISH MONDAY MORNING. $$ NYZ007-008-191145- /O.CON.KBUF.WC.Y.0004.070219T0400Z-070219T1600Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1045 PM EST SUN FEB 18 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. MUCH COLDER AIR WILL BUILD INTO THE REGION TONIGHT. LOW TEMPERATURES BY MONDAY MORNING WILL BE AS COLD AS 10 BELOW ZERO WITH WIND CHILLS DROPPING INTO THE 20 BELOW TO 25 BELOW ZERO RANGE. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE... AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WWUS41 KBUF 190907 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 407 AM EST MON FEB 19 2007 NYZ004>006-191015- /O.CAN.KBUF.LE.W.0010.000000T0000Z-070219T1100Z/ WAYNE-NORTHERN CAYUGA-OSWEGO- INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO 407 AM EST MON FEB 19 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW WARNING. SOME MINOR LAKE SNOWS WILL PERSIST INTO THE MORNING BUT ONLY ANOTHER INCH OR SO IS EXPECTED LOCALLY. $$ NYZ001>003-191015- /O.CAN.KBUF.LE.Y.0019.000000T0000Z-070219T1100Z/ NIAGARA-ORLEANS-MONROE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER 407 AM EST MON FEB 19 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. SOME MINOR LAKE SNOWS WILL PERSIST INTO THE MORNING BUT ONLY ANOTHER INCH OR SO IS EXPECTED LOCALLY. $$ NYZ007-008-191600- /O.CON.KBUF.WC.Y.0004.000000T0000Z-070219T1600Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 407 AM EST MON FEB 19 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. WELL BELOW ZERO TEMPERATURES ARE FORECAST FOR AWHILE THIS MORNING WITH WINDS PRODUCING CHILLS TO 20 TO 25 BELOW ZERO. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINED WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE... AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SAGE
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow warning went out at Feb 17, 3:37 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 17, 3:37 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EST SAT FEB 17 2007
.SHORT TERM /TODAY THROUGH MONDAY/...
SEVERAL CONCERNS IN THE SHORT TERM INCLUDING APPROACH OF WEAK
CLIPPER SYSTEM AND ONGOING LAKE EFFECT EAST OF LAKE ONTARIO.
BROAD AREA OF LAKE EFFECT EAST OF LAKE ONTARIO HANGING ON STUBBORNLY
THIS MORNING DESPITE VERY LOW INVERSION HEIGHTS AND SCANT BACKGROUND
SYNOPTIC MOISTURE. STABLE/MOIST UPSLOPE FLOW ASCENDING THE WESTERN
FLANK OF THE TUG HILL STILL ABLE TO PRODUCE AN AREA OF MODERATE TO
HEAVY SNOW THIS MORNING DESPITE UNFAVORABLE LAKE EFFECT PARAMETERS.
LAST HOUR KTYX RADAR SHOWING HOURLY SNOWFALL RATES INCREASING TO
ABOUT 2 INCHES PER HOUR OVER THE CORE OF TUG HILL. DESPITE VERY
UNFAVORABLE LAKE PARAMETERS...NAM-WRF 925MB OMEGA ANALYSIS
SUGGESTING THIS BAND MAY HOLD TOGETHER THROUGH MUCH OF THE MORNING.
IR SATELLITE WOULD BACK UP THIS NOTION WITH RENEWED LAKE CLOUD
GENERATION OVER WESTERN LAKE ONTARIO. MAY SEE A WEAKENING TREND FOR
AWHILE THIS AFTERNOON AS WAA ALOFT CONTINUES TO SQUASH LAKE INDUCED
MIXING LAYER...BUT NOT BEFORE POTENTIAL FOR SIGNIFICANT ADDITIONAL
ACCUMS ON THE TUG. WILL HOIST A LAKE EFFECT SNOW WARNING FOR THE TUG
HILL REGION STARTING IMMEDIATELY...AND RUNNING THROUGH SUNDAY
MORNING TO COVER POTENTIAL ACTIVITY TONIGHT.
TONIGHT UPSTREAM TROUGH COMPLEX CROSSES THE GREAT LAKES. AIR REMAINS
JUST COLD ENOUGH ACROSS LAKE ONTARIO...H85 TEMPS AROUND -13C...TO BE
CONCERNED ABOUT LAKE EFFECT POTENTIAL. SETUP IS VERY SUBTLE SINCE
DELTA T IS NOT IMPRESSIVE...BUT INCREASING SYNOPTIC SCALE MOISTURE
AND LARGE SCALE FORCING ARE FORECAST TO CONTRIBUTE TO LAKE INDUCED
EQUILIBRIUM LEVELS RISING FROM AROUND 5K FEET THIS EVENING TO AROUND
9K FEET BY SUNDAY MORNING. DEEP MIXED BOUNDARY LAYER COUPLED WITH
FAVORABLY ALIGNED FLOW AND CONVERGENCE DEVELOPING OVER THE LAKE JUST
SOUTH OF TRACK OF CLIPPER SYSTEM SHOULD PROVIDE FOCUS FOR
DEVELOPMENT OF A SINGLE BAND OF LAKE EFFECT/ENHANCED SNOW TONIGHT.
NAM-WRF DEVELOPS A HEALTHY PLUME OF 925MB OMEGA TONIGHT...AND SUNY
STONY BROOK MM5 ALSO DEVELOPS A WELL DEFINED BAND WITH QPF AROUND A
HALF INCH EAST OF THE LAKE. TOPOGRAPHIC FORCING IN THE FORM OF
UPSLOPING ON THE TUG HILL MAY AGAIN PROVE TO BE KEY FOR HEAVY
SNOWFALL PRODUCTION TONIGHT.
PASSAGE OF ARCTIC FRONT SUNDAY MORNING WILL SHOVE BAND QUICKLY SOUTH
AND ONSHORE ALONG MOST OF THE SOUTHERN LAKE ONTARIO COUNTIES. WOULD
EXPECT SINGLE BAND TO COME BODILY ONSHORE GIVEN THE RAPID WIND
SHIFT...WITH A MULTIPLE BAND REGIME DEVELOPING IN ITS WAKE ON
310-320 DEGREE FLOW SUN AND SUN NGT. MAY EVENTUALLY NEED FLAGS ALONG
MOST OF THE SOUTH SHORE...BUT EXPECTATION ATTM OF ADVISORY TYPE
SNOWFALL AND WILL DEFER TO LATER SHIFTS GIVEN THIS WILL BE THIRD AND
FOURTH PERIOD.
SYNOPTICALLY...WEAK WAA/ISENTROPIC LIFT PRODUCING SOME LIGHT SNOW
EARLY THIS MORNING ACROSS INDIANA WILL APPROACH LATE THIS AFTERNOON
AND EVENING FROM W TO E. GIVEN LACK OF DEEP MOISTURE AND WEAK
FORCING ANY ACCUMS OUTSIDE LAKE EFFECT WILL BE LESS THAN AN INCH. ON
SUNDAY ARCTIC FROPA SHOULD PRODUCE SOME SNOW SHOWERS AREAWIDE...BUT
AGAIN ACCUMS LIMITED TO AN INCH OR LESS OUTSIDE LAKE EFFECT.
EXCEPTION MAY BE SOUTH OF BUF WHERE FAVORABLE UPSLOPE FLOW MAY
PRODUCE A FEW INCHES IN THE HIGHER TERRAIN.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UPPER TROUGH SWINGS THROUGH THE REGION SUNDAY NIGHT. THIS ALONG WITH
NW FLOW OF COLDER AIR BEHIND SYS OFF NEW ENGLAND COAST SHLD BRING
THREAT OF LAKE EFFECT SNOW ALNG SOUTH SHORE OF LAKE EAST TO SOUTHERN
OSWEGO COUNTY. WILL ALSO MENTION CHANCE OF SNOW SHOWERS ELSEWHERE
WITH NW UPSLOPE FLOW. WILL CONTINUE CHANCE OF SNOW SHOWERS INTO
MONDAY MORNING FROM ROC-SOUTHERN OSWEGO COUNTY WITH SLGT CHANCE OF
SNOW SHWRS FURTHER WEST ALNG LK SHORE. WILL ALSO CONTINUE SLGT
CHANCE OF SNOW SHWRS IN GRIDS OVER CHAU COUNTY SE OF LK ERIE IN THE
MRNG. MONDAY AFTERNOON AS SFC RIDGE CREST MOVES TO CENTRAL NY SHLD
CUT OFF ANY LINGERING LK EFFECT.
MONDAY NIGHT, HIGH PRESSURE OVER THE OHIO VALLEY AND LOWER LKS
SLIDES EAST ACROSS THE AREA TO THE COAST TUESDAY MORNING WITH WARM
FRNT MOVING INTO WESTERN NEW YORK TUESDAY MORNING. WILL BRING IN
CHANCE OF LIGHT SNOW INTO SW NY LATE MONDAY NIGHT AND ACROSS THE
REST OF THE REGION TUESDAY AS WARM FRNT LIFTS NE ACROSS THE AREA.
TUESDAY NIGHT AND WEDNESDAY, LOW VCNTY OF JAMES BAY TRACKS EAST
WITH TRAILING COLD FRNT PROGGED TO MOVE INTO THE REGION AND BECOME
STATIONARY WEDNESDAY MORNING. ANOTHER LOW IS EXPECTED TO MOVE EAST
FROM ARKANSAS TO NORTH CAROLINA BY THU MORNING. PRECIP TYPE
IS IN QUESTION FOR WEDNESDAY AS ZERO LINE AT 850 IS PROGGED TO GET
AS FAR NORTH AS ROUTE 20 IN THE AFTERNOON. AT THIS TIME WILL BRING
CHC RAIN/SNOW THAT FAR NORTH IN THE AFTERNOON WITH CHANCE OF SNOW
FURTHER NORTH. THURSDAY THE SYS IS EXPECTED TO MOVE NE OFF THE MID
ATLANTIC-NEW ENG COAST. WILL CONTINUE CHC SNOW SHOWERS EAST OF
JHW-ROC LINE.
&&
.AVIATION /06Z-06Z/...
LITTLE MORE THAN HIGH AND A FEW MID CLOUDS OVER WESTERN AND CENTRAL
TAF SITES TONIGHT...BUT LOW CLOUDS AND OCCASIONAL SNOW TO PRODUCE
LOW END MVFR OR IFR CONDITIONS AT KART. LAKE INDUCED CLOUDINESS WILL
LINGER OVER THE EASTERN END OF LAKE ONTARIO WITH A DIMINISHMENT IN
THE SNOW BY DAYBREAK. CLOUDS WILL THICKEN OVER THE ENTIRE REGION ON
SATURDAY AS A LOW PASSES TO THE SOUTH OF THE AREA AND BRINGS A
WIDESPREAD BUT LIGHT SNOW DURING THE LATE AFTERNOON AND EVENING.
&&
.MARINE...
WINDS WILL SUBSIDE AT BIT TODAY. SMALL CRAFT ADVISORIES FOR THE
NEARSHORES OF LAKE ONTARIO WILL CONTINUE INTO THE EARLY AFTERNOON.
GALE WARNINGS HAVE BEEN ALLOWED TO EXPIRE.
ON LAKE ERIE...THE LAKE IS MOSTLY ICE COVERED THEREFORE WAVES HAVE
BEEN OMITTED. NEARSHORE WATERS ALONG LAKE ONTARIO ARE ALSO BEGINNING
TO ICE OVER.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 9 AM EST SUNDAY FOR NYZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR
LOZ044.
&&
SHORT TERM...HITCHCOCK
LONG TERM...JJP
AVIATION...WCH/SAGE
MARINE...SAGEHazardous weather outlook, Feb 16, 3:08 PM EST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 308 PM EST FRI FEB 16 2007 NYZ010>014-019>021-085-171015- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-171015- NIAGARA-ORLEANS-MONROE- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-171015- WAYNE-NORTHERN CAYUGA- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ006-008-171015- LEWIS-OSWEGO- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY LAKE EFFECT SNOW WILL CONTINUE INTO THIS EVENING. A TOTAL OF 6 TO 12 INCHES OF ACCUMULATION IS POSSIBLE IN THE MOST PERSISTENT BANDS. A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ007-171015- JEFFERSON- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW IS EXPECTED TO PUSH INTO PORTIONS OF SOUTHERN JEFFERSON AND WESTERN LEWIS COUNTIES LATE THIS AFTERNOON AND THIS EVENING. WHILE HEAVY ACCUMULATIONS ARE NOT EXPECTED...SEVERAL INCHES MAY FALL MAINLY IN AREAS SOUTH OF WATERTOWN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-171015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 308 PM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT A GALE WARNING REMAINS IN EFFECT FOR LAKE ONTARIO THROUGH THIS EVENING. WEST GALES TO 35 KNOTS AND 10 TO 13 FOOT WAVES WILL CONTINUE. WIND AND WAVES ARE EXPECTED TO SLOWLY DIMINISH LATER TONIGHT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
Nearby
Lake Effect Snow Warnings in New York, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.